# SDR DALA2023020901040

- Difficulty date: January 2, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,296 hours, 25,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 OBSTRUCTION OF VIASAT SHEAR TIES ON FS 1300 FRAME. CORRECTIVE ACTION: REF ER/A 604846-14. (2564629)
